# SDR IPXA11M64899

- Difficulty date: February 7, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 71,251 hours, 11,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA84049
- Condition: Damaged
- Location: Sta 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DEFERED ITEM D-444065 FLOORBEAM AT STA 939 X=90 DAMAGE REPAIR.   TRIMMED OUT DAMAGE ON STA 939 FLOORBEAM, FABRICATED REPAIR ANGLE AND FILLER AND INSTALLED REF STA,SA, EA 011-5310-01-A2888 AND EO MD11-5310-41562-A.
